首页 | 本学科首页   官方微博 | 高级检索  
     

一维Burgers方程的时间/空间有限元方法研究
引用本文:赵东华. 一维Burgers方程的时间/空间有限元方法研究[J]. 四川师范大学学报(自然科学版), 2001, 24(3): 235-237
作者姓名:赵东华
作者单位:四川大学数学学院
摘    要:结合稳定化思想,对一维Burgers方程的空间/时间有限元方法,进行了一般性的讨论,提出了相应于此问题的空间/时间有限元格式,并在适当的假设条件下,证明了一般性的误差结果。

关 键 词:空间/时间有限元方法 稳定化 误差估计 一维Burgers方程 流体力学方程
文章编号:1001-8395(2001)03-0235-03
修稿时间:2001-03-12

On the Space/Time Finite Element Method for the One-Dimensional Burgers Equation
ZHAO Dong-hua. On the Space/Time Finite Element Method for the One-Dimensional Burgers Equation[J]. Journal of Sichuan Normal University(Natural Science), 2001, 24(3): 235-237
Authors:ZHAO Dong-hua
Abstract:The space/time finite element method of a class of one dimensional Burgers equation is discussed via stabilization method, a space/time finite element scheme corresponding these problems is given. Under certain hypothesis, the general error estimation is obtained.
Keywords:Space/time finite element method  Stabilization  Error estimation
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号